Nonparametric bounds on the effect of deductibles in health care insurance on health care demand - Swiss evidence

Gerfin, Michael; Schellhorn, Martin (2006). Nonparametric bounds on the effect of deductibles in health care insurance on health care demand - Swiss evidence. Health economics, 15(9), pp. 1011-1020. Chichester: Wiley 10.1002/hec.1113

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Gerfin, Michael

ISSN:

1057-9230

Publisher:

Wiley

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:46

Last Modified:

17 Mar 2015 21:46

Publisher DOI:

10.1002/hec.1113

Web of Science ID:

000240868600010

URI:

https://boris.unibe.ch/id/eprint/19180 (FactScience: 1601)

Actions (login required)

Edit item Edit item
Provide Feedback